Mathieu-type series built by $(p, q)$--extended Gaussian hypergeometric function
Bull. Korean Math. Soc. 2017 Vol. 54, No. 3, 789-797
Published online November 3, 2016
Printed May 31, 2017
Junesang Choi, Rakesh Kumar Parmar, and Tibor K. Pog\'any
Dongguk University, Government College of Engineering and Technology, \'Obuda University
Abstract : The main purpose of this paper is to present closed integral form expressions for the Mathieu-type $\boldsymbol a$-series and its associated alternating version whose terms contain a $(p, q)$--extended Gauss' hypergeometric function. Certain upper bounds for the two series are also given.
Keywords : $(p, q)$-extended Beta function, $(p, q)$-extended Gaussian hypergeometric function, integral representations, Mathieu--type series, Cahen formula, bounding inequality
MSC numbers : Primary 33B20, 33C20; Secondary 33B15, 33C05
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd